# SDR MALA976523

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Lt&Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ABR, BOTH LEFT AND RIGHT MAIN GEAR DOWN INDICATORS FAILED.  THE QRH WAS COMPLETED AND IT WAS DETERMINED TO BE ALL FOUR LIGHT BULBS NOT ILLUMINATING.  CREW SUBSTITUTED LIGHT BULBS AND LANDED IN ABR.  MAINTENANCE CONFIRMED LIGHT BULBS BURNT OUT ON LEFT AND RIGHT INDICATORS, RELAMPED INDICATORS.  RETURNED INVERTER LAMPS BACK TO ORIGINAL POSTION.  LANDING GEAR LIGHT CHECKS OKAY, AS WELL AS INVERTER LIGHTS.  OBSERVED CREW PREFORM FUNCTIONAL CHECK ON INVERTER, LIGHT EXTINGUISHES WHEN ON AND ILLUMINATES WHEN OFF.
